MAUDE Adverse Event Report: ASO LLC EQUATE; FLEXIBLE FABRIC ANTIBACTERIAL BANDAGES ALL ONE SIZE

ASO LLC EQUATE; FLEXIBLE FABRIC ANTIBACTERIAL BANDAGES ALL ONE SIZE
Model Number UPC#681131006729
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Rash (2033)
Date of Event 02/23/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As of 03/17/2026, retained samples were submitted to the lab with no defects noted.In addition, aso reviewed records of satisfactory biocompatibility tests for this type of product with no issues noted.Refer to section b.6 of this report for further details.Udi notes: the expiry date is not present on device label.
 
Event or Problem Description
On the initial report received on february 23, 2026, the consumer asked what ingredients are used in these bandages.She reported having an intense rash and wanted to know what might be causing it.On the same day, the consumer sent an email stating that her dermatologist had taken a photo of her belly after 8 days of wearing the bandage due to the severity of the rash and irritation.Her dermatologist recommended switching to another bandage brand going forward.

Brand Name
EQUATE
Common Device Name
FLEXIBLE FABRIC ANTIBACTERIAL BANDAGES ALL ONE SIZE
Manufacturer (Section D)
ASO LLC
300 sarasota center blvd.
sarasota FL 34240
Manufacturer (Section G)
ASO LLC
300 sarasota center blvd
sarasota FL 34240
Manufacturer Contact
aso complaints
300 sarasota center blvd.
9413790300
MDR Report Key24628225
Report Number1038758-2026-00008
Device Sequence Number8698506
Product Code KGX
UDI-Device Identifier00681131006729
UDI-Public00681131006729
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K983368
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberUPC#681131006729
Device Lot Number222480
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2026
Initial Report FDA Received Date03/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale